# SDR SWAA040097

- Difficulty date: January 9, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 28,768 hours, 24,922 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Tab
- Part number: 65C26384
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, RT AND LT ELEVATOR TABS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED BOTH TAB PUSH ROD BUSHINGS PER MM.
